MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06840-U
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "during a routine ward inspection, the patient was observed changing position independently.The catheter was disinfected, and the external portion was adjusted appropriately.The patient was instructed to strictly immobilize the lower limbs.At approximately 15:58, a small amount of pink frothy fluid was noted in the iabp inflation tubing, raising suspicion of possible balloon rupture.At 17:50, with coordinated efforts from the medical staff, the iabp balloon was removed.The patient reported no discomfort following the procedure.The puncture site on the right lower limb was bandaged with pressure.Currently, the patient's heart rate is 75 beats per minute, and blood pressure is 118/78 mmhg.Close monitoring is ongoing".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Upon further review, it was determined that this complaint was created in error, thus, the initial mdr submitted on 24 feb 2026 should be retracted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Please disgreguard the previous follow up requesting a retraction of this complaint file.This complaint is valid and will remain in process.
 
Event or Problem Description
It was reported "during a routine ward inspection, the patient was observed changing position independently.The catheter was disinfected, and the external portion was adjusted appropriately.The patient was instructed to strictly immobilize the lower limbs.At approximately 15:58, a small amount of pink frothy fluid was noted in the iabp inflation tubing, raising suspicion of possible balloon rupture.At 17:50, with coordinated efforts from the medical staff, the iabp balloon was removed.The patient reported no discomfort following the procedure.The puncture site on the right lower limb was bandaged with pressure.Currently, the patient's heart rate is 75 beats per minute, and blood pressure is 118/78 mmhg.Close monitoring is ongoing".The patient's current condiion is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint for "possible balloon rupture" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
 
Event or Problem Description

Brand Name
ARROW ULTRAFLEX IAB: 7.5FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24429652
Report Number3010532612-2026-00155
Device Sequence Number18698852
Product Code DSP
UDI-Device Identifier10801902145748
UDI-Public(01)10801902145748(11)250423(17)270331(10)18F25D0080(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-06840-U
Device Lot Number18F25D0080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Not provided
03/20/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date02/24/2026
02/24/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown